# SDR WRLA2008065

- Difficulty date: August 2, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11F
- Aircraft serial: 48631
- Engine: Pwa PW4462
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 1D0554T
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK INSPECTION IN TPE, FOUND CENTER CARGO LONGERON 49R CORROSION AT STA Y=1707.  REPAIRED THE CTR CARGO LONGERON 49R AT STA Y -1707 PER MD-11 SRM 53-10-00 REV. 40.  CONDITION CHECK NORMAL AND JOB COMPLETED.  (S)
